# SDR ASAA11510705

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 18,629 hours, 5,794 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 704C
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 60,221 hours, 31,207 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK ILLUMINATED DURING RECALL.  PACK LIGHT EXTINGUISHED W/ MASTER CAUTION RESET.  ACCOMPLISHED BITE TEST REF MM 21 61 00.  FOUND RT TCV BAD.  REPLACED TCV REF MM 21 61 21.  NO LEAKS NOTED AT PRESENT TIME OP'S CHECK GOOD.  ACCOMPLISHED FOLLOW UP BITE TEST TEST GOOD.
